The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Rendiconti Lincei - Matematica e Applicazioni

Full-Text PDF (174 KB) | Metadata | Table of Contents | RLM summary
Volume 25, Issue 3, 2014, pp. 309–330
DOI: 10.4171/RLM/681

Published online: 2014-08-31

Surface measures in infinite dimension

Giuseppe Da Prato[1], Alessandra Lunardi[2] and Luciano Tubaro[3]

(1) Scuola Normale Superiore, Pisa, Italy
(2) Università di Parma, Italy
(3) Università di Trento, Povo (Trento), Italy

We construct surface measures associated to Gaussian measures in separable Banach spaces, and we prove several properties including an integration by parts formula.

Keywords: Infinite dimensional analysis, surface measures, Gaussian measures

Da Prato Giuseppe, Lunardi Alessandra, Tubaro Luciano: Surface measures in infinite dimension. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 25 (2014), 309-330. doi: 10.4171/RLM/681